# SDR MAL2008F00016

- Difficulty date: July 23, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 27,225 hours, 29,768 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF RT FLAP DAMAGE OCCURRED TO THE LEADING EDGE AT WS 174.3.  DAMAGE WAS REPAIRED IAW EO57204 AND EO57060.  (S)
